# SDR COMA0470001

- Difficulty date: December 28, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 3,286 hours, 2,439 cycles
- Engine: Ge CF348C1
- Engine time: 2,858 hours, 2,181 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5646 RIGHT ENGINE VIBRATION 1.5 TO 2.1.  REPLACED ALL 28 FAN BLADES.
